Skip to main content
Log in

Absolute dimensions of Algol binary systems

  • Published:
Space Science Reviews Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  • Budding, E.: 1985, Publ. Astr. Soc. Pacific, 97, 584.

    Google Scholar 

  • Giuricin, G., and Mardirossian, F.: 1981, Astrophys. J., 46, 1.

    Google Scholar 

  • Hilditch, R. W., and Bell, S. A.: 1987, Mon. Not. R. Astr. Soc., 229, 529

    Google Scholar 

  • Olson, E. C.: 1975, Astrophys. J. Suppl., 29, 43

    Google Scholar 

  • Popper, D. M.: 1980, Ann. Rev. Astron. Astrophys., 18, 115

    Google Scholar 

  • Van den Heuvel, E. P. J.: 1970, in Stellar Rotation, A. Slettebak (ed.), Reidel, Dordrecht, p. 178.

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Garcia, J.M., Gimenez, A. Absolute dimensions of Algol binary systems. Space Sci Rev 50, 341–342 (1989). https://doi.org/10.1007/BF00215949

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF00215949

Keywords

Navigation